# SDR SIMA201034903

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 30,156 hours, 25,854 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3633501003
- Part serial: CANTREAD
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4017 THE CREW REPORTED THAT ON TAKEOFF WHEN SELECTED FLAPS ZERO RECEIVED FLAP FAIL MESSAGE WHEN FLAPS HIT 9 DEGREES AND STUCK THERE.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FLAP VELOCITY SENSOR IAW EMB 145 AMM 27-51-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
